MENU

You are here

Publications

Export 35 results:
Filters: Author is Ugo Boscain  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
G
Agrachev AA, Boscain U, Sigalotti M. A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds. Discrete Contin. Dyn. Syst. 20 (2008) 801-822 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1869
Boscain U, Polidoro S. Gaussian estimates for hypoelliptic operators via optimal control. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 333-342 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1994
Boscain U, Piccoli B. Geometric control approach to synthesis theory. Rend. Sem. Mat. Univ. Politec. Torino 56 (1998), no. 4, 53-68 (2001) [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1277
H
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
Boscain U, Sigalotti M. High-order angles in almost-Riemannian geometry.; 2007. Available from: http://hdl.handle.net/1963/1995
M
Mason P, Boscain U, Chitour Y. On the minimal degree of a common Lyapunov function for planar switched systems. 43rd IEEE Conference on Decision and Control, 2004, 2786 - 2791 Vol.3 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4834
Boscain U, Piccoli B. Morse properties for the minimum time function on 2-D manifolds. J. Dynam. Control Systems 7 (2001), no. 3, 385--423 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1541

Pages

Sign in